Alert archive / Pennsylvania / Flood Watches in 2007
Flood Watch 2, NWS State College, PA
NWS State College, PA issued this flood watch at Feb 28, 2007, 3:12 PM EST for 33 counties in Pennsylvania. It took effect at Mar 1, 2007, 7:00 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2007, 3:12 PM EST (20:12 UTC)
- In effect from
- Mar 1, 2007, 7:00 PM EST
- Expired
- Mar 2, 2007, 11:16 AM EST
- In force
- 16 hr
- Issued by
- NWS State College, PA
- Flood severity
- None
All 33 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA
The radar
The State College radar (KCCX), 43 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCTP 282012 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 312 PM EST WED FEB 28 2007 ...A FLOOD WATCH IS IN EFFECT FOR ALL OF CENTRAL PENNSYLVANIA FROM THURSDAY EVENING UNTIL EARLY FRIDAY EVENING... .AN INTENSE STORM DEVELOPING OVER THE PLAINS WILL TRACK ACROSS THE UPPER GREAT LAKES THURSDAY EVENING. THIS STORM SYSTEM COULD PRODUCE A WIDESPREAD RAINFALL AROUND AN INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE OVER ALL OF CENTRAL PA LATE THURSDAY INTO FRIDAY. PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-012015- /O.NEW.KCTP.FA.A.0002.070302T0000Z-070303T0000Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 312 PM EST WED FEB 28 2007 ...FLOOD WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...ADAMS...BEDFORD...BLAIR...CAMBRIA... CAMERON...CLEARFIELD...COLUMBIA...CUMBERLAND...DAUPHIN...ELK... FRANKLIN...FULTON...HUNTINGDON...JUNIATA...LANCASTER... LEBANON...MCKEAN...MIFFLIN...MONTOUR...NORTHERN CENTRE... NORTHERN CLINTON...NORTHERN LYCOMING...NORTHUMBERLAND... PERRY...POTTER...SCHUYLKILL...SNYDER...SOMERSET...SOUTHERN CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN... TIOGA...UNION...WARREN AND YORK. * FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * AN INTENSE STORM OVER THE PLAINS WILL TRACK ACROSS THE UPPER GREAT LAKES THURSDAY EVENING. RAIN WILL SPREAD INTO WESTERN SECTIONS OF CENTRAL PENNSYLVANIA THURSDAY AFTERNOON...AND WILL REACH THE SUSQUEHANNA VALLEY BY EARLY EVENING. THE RAIN AND MILDER TEMPERATURES WILL CAUSE SNOW TO MELT AND ADD TO THE RUNOFF INTO THE WATERWAYS. WHILE THE RAIN WILL BE ON THE LIGHT SIDE EARLY IN THE EVENT...RAIN WILL LIKELY BE HEAVIER THURSDAY NIGHT INTO FRIDAY MORNING. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS...ALONG WITH GUSTY WINDS...WHICH COULD INCREASE THE SNOW MELT. * PROJECTED RAINFALL AND SNOW MELT IS EXPECTED TO BRING AREA RIVERS AND STREAMS TO NEAR HALF BANKFULL. WHILE THE THREAT OF FLOODING ON AREA RIVERS DUE TO RUNOFF ALONE IS LOW...RISES MAY BE SUFFICIENT TO DISLODGE AND MOVE THE ICE ON MANY RIVERS AND CREEKS. RAPID STAGE FLUCTUATIONS AND LOCALIZED PROBLEMS DUE TO ICE JAMMING AND BACKWATER EFFECTS ARE POSSIBLE BY FRIDAY MORNING ON SMALLER STREAMS AND CREEKS...AND LATER IN THE DAY ON THE RIVERS. A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG RIVERS OR STREAMS IN THE AREA. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. $$ MARTIN/TYBURSKI/DANGELO
4 follow-up statements
000 WGUS61 KCTP 011020 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 520 AM EST THU MAR 1 2007 ...A FLOOD WATCH IS IN EFFECT FOR ALL OF CENTRAL PENNSYLVANIA FROM THURSDAY EVENING UNTIL EARLY FRIDAY EVENING... .AN INTENSE STORM...OVER MISSOURI THIS MORNING...WILL TRACK INTO THE WESTERN GREAT LAKES TONIGHT. THIS STORM SYSTEM COULD PRODUCE A WIDESPREAD RAINFALL OF 1 TO 2 INCHES OVER MUCH OF CENTRAL PENNSYLVANIA TONIGHT AND EARLY FRIDAY. PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-021030- /O.CON.KCTP.FA.A.0002.070302T0000Z-070303T0000Z/ /00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 520 AM EST THU MAR 1 2007 ...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...ADAMS...BEDFORD...BLAIR...CAMBRIA...CAMERON... CLEARFIELD...COLUMBIA...CUMBERLAND...DAUPHIN...ELK... FRANKLIN...FULTON...HUNTINGDON...JUNIATA...LANCASTER... LEBANON...MCKEAN...MIFFLIN...MONTOUR...NORTHERN CENTRE... NORTHERN CLINTON...NORTHERN LYCOMING...NORTHUMBERLAND... PERRY...POTTER...SCHUYLKILL...SNYDER...SOMERSET...SOUTHERN CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN... TIOGA...UNION...WARREN AND YORK. * FROM THIS EVENING THROUGH FRIDAY EVENING. * AN INTENSE STORM...OVER MISSOURI THIS MORNING...WILL TRACK INTO THE WESTERN GREAT LAKES TONIGHT. THIS SYSTEM WILL SPREAD RAIN INTO CENTRAL PENNSYLVANIA BY THIS EVENING. THE RAIN WILL FALL HEAVILY AT TIMES TONIGHT...THEN TAPER OFF AROUND DAWN WITH RAINFALL TOTALS OF 1 TO 2 INCHES. * MELTING SNOW...COMBINED WITH THE RAIN...COULD CAUSE FLOODING IN LOW LYING AREAS AND SMALL STREAMS...ESPECIALLY EARLY FRIDAY MORNING. IN ADDITION...RUNOFF FROM RAIN AND SNOW MELT MAY BE SUFFICIENT TO DISLODGE AND MOVE THE ICE ON MANY RIVERS AND CREEKS. RAPID STAGE FLUCTUATIONS AND LOCALIZED PROBLEMS DUE TO ICE JAMMING AND BACKWATER EFFECTS ARE POSSIBLE BY FRIDAY MORNING ON SMALLER STREAMS AND CREEKS...AND LATER IN THE DAY ON THE RIVERS. A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG RIVERS OR STREAMS IN THE AREA. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. $$
000 WGUS61 KCTP 012016 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 316 PM EST THU MAR 1 2007 ...A FLOOD WATCH IS IN EFFECT FOR ALL OF CENTRAL PENNSYLVANIA FROM THIS EVENING THROUGH EARLY FRIDAY EVENING... .AN INTENSE STORM...OVER IOWA LATE THIS AFTERNOON...WILL TRACK INTO THE WESTERN GREAT LAKES TONIGHT. THIS STORM SYSTEM COULD PRODUCE A WIDESPREAD RAINFALL OF 1 TO 2 INCHES OVER MUCH OF CENTRAL PENNSYLVANIA TONIGHT THROUGH EARLY FRIDAY. PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-021030- /O.CON.KCTP.FA.A.0002.070302T0000Z-070303T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 316 PM EST THU MAR 1 2007 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING THROUGH FRIDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...ADAMS...BEDFORD...BLAIR...CAMBRIA...CAMERON... CLEARFIELD...COLUMBIA...CUMBERLAND...DAUPHIN...ELK... FRANKLIN...FULTON...HUNTINGDON...JUNIATA...LANCASTER... LEBANON...MCKEAN...MIFFLIN...MONTOUR...NORTHERN CENTRE... NORTHERN CLINTON...NORTHERN LYCOMING...NORTHUMBERLAND... PERRY...POTTER...SCHUYLKILL...SNYDER...SOMERSET...SOUTHERN CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN... TIOGA...UNION...WARREN AND YORK. * FROM 7 PM EST THIS EVENING THROUGH FRIDAY EVENING. * AN INTENSE STORM...OVER IOWA LATE THIS AFTERNOON...WILL TRACK INTO THE WESTERN GREAT LAKES TONIGHT. THIS SYSTEM WILL SPREAD RAIN INTO CENTRAL PENNSYLVANIA THIS EVENING. RAIN WILL FALL HEAVILY AT TIMES TONIGHT...THEN TAPER OFF AROUND DAWN WITH RAINFALL TOTALS OF 1 TO 2 INCHES. * MELTING SNOW...COMBINED WITH THE RAIN...COULD CAUSE FLOODING IN LOW LYING AREAS AND SMALL STREAMS...ESPECIALLY EARLY FRIDAY MORNING. IN ADDITION...RUNOFF FROM RAIN AND SNOW MELT MAY BE SUFFICIENT TO DISLODGE AND MOVE THE ICE ON MANY RIVERS AND CREEKS. RAPID STAGE FLUCTUATIONS AND LOCALIZED PROBLEMS DUE TO ICE JAMMING AND BACKWATER EFFECTS ARE POSSIBLE BY FRIDAY MORNING ON SMALLER STREAMS AND CREEKS...AND LATER IN THE DAY ON THE RIVERS. A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG RIVERS OR STREAMS IN THE AREA. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. $$ DEVOIR
000 WGUS61 KCTP 020911 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 411 AM EST FRI MAR 2 2007 ...A FLOOD WATCH IS IN EFFECT FOR ALL OF CENTRAL PENNSYLVANIA FROM THIS EVENING THROUGH EARLY FRIDAY EVENING... .AN INTENSE STORM...OVER SOUTHERN WISCONSIN EARLY THIS MORNING...WILL CONTINUE INTO THE WESTERN GREAT LAKES LATER TODAY. A SECONDARY STORM WILL FORM NEAR THE VIRGINIA COAST AND BRING A RAPID END TO THE HEAVY RAIN IN THE HOURS SURROUNDING DAWN. PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-021800- /O.EXT.KCTP.FA.A.0002.000000T0000Z-070302T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 411 AM EST FRI MAR 2 2007 ...FLOOD WATCH NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...ADAMS...BEDFORD...BLAIR...CAMBRIA...CAMERON... CLEARFIELD...COLUMBIA...CUMBERLAND...DAUPHIN...ELK... FRANKLIN...FULTON...HUNTINGDON...JUNIATA...LANCASTER... LEBANON...MCKEAN...MIFFLIN...MONTOUR...NORTHERN CENTRE... NORTHERN CLINTON...NORTHERN LYCOMING...NORTHUMBERLAND... PERRY...POTTER...SCHUYLKILL...SNYDER...SOMERSET...SOUTHERN CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN... TIOGA...UNION...WARREN AND YORK. * UNTIL 1 PM EST THIS AFTERNOON. * AN INTENSE STORM OVER SOUTHERN WISCONSIN EARLY THIS MORNING...WILL CONTINUE INTO THE WESTERN GREAT LAKES LATER TODAY. A SECONDARY STORM FORMING NEAR THE VIRGINIA COAST WILL BRING A RAPID END TO THE PRECIPITATION. BETWEEN AN INCH AND AN INCH AND A HALF OF RAIN WILL HAVE FALLEN BEFORE THE PRECIPITATION TAPERS OFF TO SHOWERS EARLY IN THE DAY. * MELTING SNOW...COMBINED WITH THE RAIN...COULD CAUSE FLOODING IN LOW LYING AREAS AND SMALL STREAMS...ESPECIALLY EARLY FRIDAY MORNING. IN ADDITION...RUNOFF FROM RAIN AND SNOW MELT MAY BE SUFFICIENT TO DISLODGE AND MOVE THE ICE ON MANY RIVERS AND CREEKS. RAPID STAGE FLUCTUATIONS AND LOCALIZED PROBLEMS DUE TO ICE JAMMING AND BACKWATER EFFECTS ARE POSSIBLE BY FRIDAY MORNING ON SMALLER STREAMS AND CREEKS...AND LATER IN THE DAY ON THE RIVERS. A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG RIVERS OR STREAMS IN THE AREA. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. $$ LA CORTE
000 WGUS61 KCTP 021616 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1116 AM EST FRI MAR 2 2007 ...FLOOD WATCH HAS BEEN CANCELLED.... PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-021730- /O.CAN.KCTP.FA.A.0002.000000T0000Z-070302T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1116 AM EST FRI MAR 2 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS BEEN CANCELLED. THE HEAVY RAIN HAS MOVED EAST OF THE REGION. RUNOFF FROM THE OVERNIGHT RAIN WILL CONTINUE TO CAUSE PROBLEMS IN LOW LYING AREAS AND ALONG SMALLER STREAMS AND CREEKS...BUT THE THREAT FOR ADDITIONAL WIDESPREAD FLOODING HAS ABATED. $$ LA CORTE
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flood watch went out at Feb 28, 3:09 PM EST, 3 minutes earlier.
Area forecast discussion, Feb 28, 3:09 PM EST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 309 PM EST WED FEB 28 2007 .SHORT TERM /THROUGH WEDNESDAY NIGHT/... AN INTENSE SPRING STORM FORMING OVER THE PLAINS THIS AFTERNOON WILL DRAG A WARM FRONT ACROSS THE REGION ON THU. SOME SLEET AND SNOW WILL BE POSSIBLE THU AM...MAINLY ACROSS N PA. THINK THIS WILL BE FAST MOVING...AND AMTS WILL BE ON THE LOW SIDE. KEPT MENTION OF PCPN OUT OF GRIDS PRIOR TO 12Z THU. WILL MENTION THE CHANCE FOR FROZEN PRECIP IN AN SPS FOR THU MORNING. && .LONG TERM /THURSDAY THROUGH WEDNESDAY/... NAM A LITTLE WETTER WITH QPF AMOUNTS THROUGH FRIDAY MORNING WITH 0.80 TO 1.50 INCHES OF RAIN OVER A MAJORITY OF THE FORECAST AREA. GFS CONCENTRATES A SLUG OF QPF OVER THE SOUTHEAST ZONES THURSDAY NIGHT. THIS MAY ACTUALLY HAVE A BIT OF CONVECTIVE FEEDBACK INVOLVED. THESE AMOUNTS WILL RESULT IN RISES ON THE RIVERS AND STREAMS...OUR MAIN CONCERN IS ICE BREAK UP AND POSSIBLE ICE JAM FLOODING LATE THURSDAY INTO FRIDAY. A FLOOD WATCH HAS BEEN POSTED WITH THE EMPHASIS ON THIS POSSIBILITY. WATCH LINES UP WELL WITH NEIGHBORING OFFICES AND WE THANK THEM FOR THE TIMELY 12 PLANET CHATS TODAY. CAN NOT RULE OUT THUNDER ON THE FAR WESTERN ZONES AS SHARP FRONT WILL MOVE THROUGH AFTER MIDNIGHT FRIDAY MORNING. AS THE MAIN LOW BOTH AT THE SURFACE AND ALOFT WEAKENS AND MOVES THORUGH SOUTHERN ONTARIO...COLDER AIR WILL BE WRAPPED INTO THE AREA FROM THE WEST. THIS WILL ALLOW FOR SCATTERED SNOW SHOWERS THROUGH THE WEEKEND THEN A RETURN TO SLIGHTLY ABOVE NORMAL TEMPERATURES FOR NEXT WEEK. && .AVIATION /20Z-18Z/... WIDESPREAD MVFR CONDITIONS THIS AFT...WILL GIVE WAY TO VFR FOR A BRIEF TIME TONIGHT...AS A DIRTY RIDGE MOVES ACROSS THE AREA. CLDS WILL INCREASE LATE TONIGHT...AS A WARM FRONT MOVES TOWARD C PA. SOME SLEET AND SNOW WILL BE POSSIBLE THU AM...MAINLY ACROSS THE NORTHERN PART OF THE STATE. RAIN WILL MOVE IN LATE IN THE DAY AND CONTINUE OVERNIGHT...THUS WIDESPEAD MVFR CONDITIONS WILL BE LIKELY...ALONG WITH IFR CONDITIONS. LLWS MAY BE A PROBLEM THURSDAY NIGHT...AS AN INTENSE STORM SYSTEM LIFTS NE ACROSS THE UPPER LAKES. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM THURSDAY EVENING THROUGH FRIDAY EVENING FOR PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066. && SHORT TERM...MARTIN LONG TERM...TYBURSKI AVIATION...MARTIN
Hazardous weather outlook, Feb 28, 4:37 AM EST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 437 AM EST WED FEB 28 2007 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-010945- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 437 AM EST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG STORM SYSTEM WILL TRACK INTO THE WESTERN GREAT LAKES THURSDAY NIGHT...SPREADING RAIN INTO CENTRAL PENNSYLVANIA. THE RAIN WILL LIKELY BEGIN AS A PERIOD OF ICE OVER THE NORTHERN MOUNTAINS THURSDAY EVENING. THE HEAVIEST RAINFALL FROM THIS SYSTEM IS EXPECTED TO BE OVER THE SOUTHEAST CORNER OF THE STATE. OVER 1 INCH IS LIKELY IN THIS AREA BY THE TIME RAIN ENDS LATE FRIDAY MORNING. THERE IS A SLIGHT CHANCE THAT THIS AMOUNT OF RAIN...COMBINED WITH SNOW MELT...COULD CREATE SOME FLOODING PROBLEMS EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Flood Watches in Pennsylvania, 2007Every flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.